Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 139, NWS St. Louis, MO

June 11, 2009Gasconade County, Montgomery County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 11, 2009, 10:02 AM CDT for Gasconade County, Montgomery County, Missouri. It took effect at Jun 11, 2009, 9:34 PM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jun 11, 2009, 10:02 AM CDT (15:02 UTC)
In effect from
Jun 11, 2009, 9:34 PM CDT
Expired
Jun 15, 2009, 9:49 AM CDT
In force
4 days
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Gasconade County, MO, Montgomery County, MO

The radar

The St Louis radar (KLSX), 70 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 11, 6:45 AM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 11, 6:45 AM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
645 AM CDT THU JUN 11 2009

.DISCUSSION...
/359 AM CDT THU JUN 11 2009/

.SYNOPSIS...
WSW ZONAL FLOW TO TRANSITION TO A TROUGH ALONG THE WEST COAST AND
RIDGING ACROSS THE CENTER OF THE US BY MIDDLE OF NEXT WEEK. IN THE
MEANTIME...WILL HAVE TO DEAL WITH PESKY FRONT THROUGH MONDAY.
THE FRONT CURRENTLY EXTENDS FROM CENTRAL IN/IL TO S OF KC METRO TO
TX PANHANDLE. WV IMAGERY INDICATES SW ENTERING WESTERN MO. RADAR SHOWS
ELEVATED ACTIVITY ACROSS MOST OF NORTHERN MO WITH SOME ADDITIONAL
SHRA/TSTMS DEVELOPING ACROSS EAST CENTRAL MO.

.TODAY AND TONIGHT...
SW AND SURFACE WAVE TO TRAVERSE AREA THIS MORNING INDUCING
ADDITIONAL PRECIP. PRECIP TO END BY AFTERNOON AS SUBSIDENCE BEHIND
SW INCREASES. FRONT PUSHES OUT OF MO AND IL OVERNIGHT ONLY TO
WOBBLE BACK AND FORTH OVER THE WEEKEND. TRYING TO PIN DOWN TIMING
OR COVERAGE IN THIS PATTERN HAS PROVEN DIFFICULT AT BEST. THIS HAS
RESULTED IN BROAD BRUSHING OF LOW CHANCE POPS OVER THE WEEKEND.
WITH THE FRONT IN THE PROXIMITY AND NUMEROUS RIPPLES IN THE UPPER
LEVEL FLOW...ANY OF THESE COULD TOUCH OFF SHRA/TSTMS.

TRIED TO FOLLOW THE ECMWF MORE CLOSELY WITH THIS PACKAGE AS IT HAS
BEEN THE MOST CONSISTENT WITH A MORE ZONAL FLOW THIS WEEK. THE NAM
HAS CONTINUED TO BE MORE AMPLIFIED AND THE GFS CONTINUES TO BE
AFFECTED BY CONVECTIVE FEEDBACK AS WELL AS DEVELOPING A SURFACE
LOW SAT NIGHT/SUN MORNING.

WENT AT OR BELOW THE COOLEST GUIDANCE FOR THE MOST PART. MOST OF
THE AREA SHOULD BE NORTH OF THE BOUNDARY FOR A GOOD PORTION OF THE
WEEKEND...WITH CLOUDS...E/NE FLOW AND PRECIP CHANCES...SHOULD KEEP
US BELOW AVERAGE THROUGH THE WEEKEND.

FRONT FINALLY MOVES NORTH OF THE REGION BY TUESDAY AS THE RIDGE AT
500 MB STRENGTHENS. TEMPERATURES LOOK TO WARM DURING THE SECOND
HALF OF NEXT WEEK. NO CHANGES MADE PAST MONDAY.

MILLER

&&

.AVIATION...
/636 AM CDT THU JUN 11 2009/
FOR THE 12Z TAFS...

SHORTWV NOW ACROSS WESTERN MO IS ROCKETING EASTWARD WITH ATTENDANT
SFC LOW JUST NW OF KCOU. PCPN SHOULD RAPIDLY COME TO AN END BY
LATE MORNING ACROSS THE AREA AS THE SHORTWAVE AND SFC LOW/CDFNT
CONTINUE EASTWARD. KUIN AND STL AREA TAFS WILL CONTINUE TO HAVE A
GOOD 2-4 HR WINDOW OF SHRA AND POSSIBLY SOME THUNDER. A POTPOURRI
OF CIGS CURRENTLY RESIDES ACROSS THE AREA...BUT THINK THE GENERAL
TREND ONCE WE GET SOME HEATING THIS MORNING IS FOR STRATOCU/MVFR
CIGS TO DEVELOP...THEN IMPROVING TO VFR DURING THE AFTERNOON AS
THE BOUNDARY LAYER DEEPENS WITHIN THE NLY FLOW BEHIND THE FRONT.
SOME STRATOCU WILL LINGER AFTER SUNSET AND INTO THE NIGHT WITH
POTENTIAL FOR SOME RADIATIONAL FOG LATE TONIGHT.

GLASS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 11, 4:58 AM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
458 AM CDT THU JUN 11 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-121000-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
458 AM CDT THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS CHANCE FOR THUNDERSTORMS AREA WIDE THIS MORNING. THE
CHANCE FOR THUNDERSTORMS WILL CONTINUE THIS AFTERNOON ACROSS THE
EASTERN OZARKS AND SOUTHWEST ILLINOIS. SOME OF THE STORMS THIS
AFTERNOON MAY BECOME STRONG TO SEVERE AND WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS RETURN TO THE FORECAST SATURDAY AND CONTINUE INTO
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jun 11, 7:07 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
707 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     WINFIELD                39.00N 90.74W
06/10/2009                   LINCOLN            MO   FIRE DEPT/RESCUE

            LARGE ROTTEN TREE BLOWN DOWN AND WENT THROUGH THE ROOF
            OF A TRAILER ON NORTH LINDSEY.

&&

EVENT NUMBER LSX0902340

FGLASS
Local storm report, Jun 11, 7:12 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
712 AM CDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      2 W OLD MONROE          38.93N 90.78W
06/10/2009                   LINCOLN            MO   FIRE DEPT/RESCUE

            3 FEET OF WATER OVER HIGHWAY C NEAR MARYKNOLL. WATER
            RESCUE PERFORMED WHEN A CAR DROVE INTO THE WATER AND
            THEN WAS WASHED INTO A DITCH.

&&

EVENT NUMBER LSX0902341

FGLASS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 7:07 PM CDTTornado WarningLSXCole, Moniteau38 min
Jun 10, 7:07 PM CDTTornado WarningLSXCrawford23 min
Jun 10, 7:35 PM CDTTornado WarningLSXCrawford40 min
Jun 10, 7:37 PM CDTSevere Thunderstorm WarningLSXCole, Osage38 min
Jun 10, 7:43 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage47 min
Jun 10, 7:47 PM CDTTornado WarningLSXMoniteau21 min
Jun 10, 8:06 PM CDTSevere Thunderstorm WarningLSXCallaway, Franklin, Gasconade, Montgomery, Osage, Warren24 min
Jun 10, 8:07 PM CDTFlash Flood WarningLSXCole, Crawford, Gasconade, Moniteau, Osage6 hr
Jun 10, 8:11 PM CDTSevere Thunderstorm WarningLSXFranklin49 min
Jun 10, 8:27 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis, City of Saint Louis37 min
Jun 10, 8:43 PM CDTSevere Thunderstorm WarningLSXCrawford34 min
Jun 10, 8:44 PM CDTSevere Thunderstorm WarningLSXCallaway, Gasconade, Montgomery, Osage, Warren22 min
Jun 10, 8:49 PM CDTFlash Flood WarningLSXFranklin, Jefferson, Saint Louis, Washington, City of Saint Louis6 hr
Jun 11, 6:36 AM CDTRiver Flood WarningLSXOsage7 hr
Jun 11, 10:02 AM CDTRiver Flood WarningLSXCallaway, Osage71 hr
Jun 11, 10:11 AM CDTRiver Flood WarningLSXGasconade, Montgomery71 hr
Jun 10, 8:31 PM CDTSevere Thunderstorm WarningLSXMonroe, Saint Clair44 min
Jun 10, 8:58 PM CDTFlash Flood WarningLSXMonroe, Saint Clair6 hr
Jun 10, 9:53 PM CDTSevere Thunderstorm WarningLSXSaint Clair24 min
Jun 10, 10:02 PM CDTTornado WarningLSXFayette28 min
Jun 11, 3:08 AM CDTAreal Flood WarningLSXSaint Clair6 hr
Jun 11, 11:05 AM CDTRiver Flood WarningLSXCalhoun, Jersey71 hr
Jun 11, 2:20 PM CDTAreal Flood AdvisoryLSXMontgomery6 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.